Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Taking Fertomid, minimal spotting. Am I pregnant?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions

I had my last period on 14th july....I started taking fertomid50mg from day 5-9...I did not get periods in aug instead from 20th aug its just spotting that too very I pregnant? or not....when should I start my next fertomid cycle???

Pls help
Posted Thu, 13 Sep 2012 in Getting Pregnant
Answered by Dr. Neelam Ashish Vanjari 28 minutes later

Thanks for writing in.
As you are taking fertomid 50 mg for induction of ovulation; you have not yet got your periods - is most likely indicative that you are pregnant.

I would recommend you to get urine pregnancy test done on early morning sample. If it comes positive no need to take fertomid tablet.

If it comes negative and still if you do not get periods; consult gynecologist for getting ultrasound done to know cause behind no periods. If pregnancy is not found on scan, then may be hormonal pills will be given for periods and next cycle of drug can be started.

Fertomid is not supposed to take when you are pregnant, it cause birth defects in baby. So consult gynecologist if you do not get periods in spite of negative pregnancy test.

I hope I have answered your query. In case of any doubt, I shall be happy to help you.
Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor